Prolia Injection

7 Replies Updated



Conversation Starter

Nonni Says:


I received my first prolia shot 3 weeks ago. At first I felt fine. Lately, I have severe leg, arm, and lower back pain. I exercise an hour a day and I am in excellent health. I am wondering if these reactions will ever disappear or lessen. It is exagerated at night in bed. Please let me know if these pains will go away?


Showing Replies 1 - 7 of 7 RSS Feed


Page of 1     Sorted By:
1
Verwon Says:

The joint pain can be a side effect of the Prolia shots, it should eventually go away, but may return if you try more shots.

Learn more Prolia details here.

Are you feeling any better? Have you discussed the issue with your doctor?



REPLYSHAREREPORT
Was this helpful?      0  
2
BOOTS Says:

I can tell you I had painfull joints and nausea. I called the manufacturers and reported it to my doctor. It took about 2 months before theses symptoms subsided. I will not be getting this injection again.

REPLYSHAREREPORT
Was this helpful?      0  
3
Debie Says:

Yes, after a week of motrin, the aches and pains have subsided. However, I was at the dr. 2 days ago for a urinary tract infection. This, too, is apparently a side effect of prolia. I am now on an antibiotic for this ailment and also feeling better. If my yearly bone density test shows improvement, I will get the 2nd shot in 6 months. As long as these symptons disappear...

REPLYSHAREREPORT
Was this helpful?      0  
4
Lola Says:
via mobile

I received my first PROLIA shot on May 24, 2013 at 1 pm. I haven't been told by my doctor about possible side effects and didn't feel anything right away. Later in the evening I started feeling very tired, heaviness, tingling and numbness in my feet and hands. That night I couldn't sleep at all as I developed horrible muscular pain, cramps in my legs and burning sensation throughout my body. In the morning I noticed small blisters on my legs and on my tummy. These blistered broke and did not heel for several weeks. It's been now over a month and I still feel tired all the time and have muscular and bones pain, especially at night. Also, my stomach feels irritated and very acidic. I hope this condition will not last longer than 6 month and will subside without causing serious permanent damage to my health.

REPLYSHAREREPORT
Was this helpful?      1  
5
Diane Says:

As I stated earlier it took 2 months after I discontinued the shot before the side effects of joint pain and nausea stopped. I do not believe there was any other change in my life that could have caused those reactions. I would advise anyone not to take this risk. I lost weight and my appetite for 6 months. I believe this to be a dangerous drug.



REPLYSHAREREPORT
Was this helpful?      1  
6
Lola Says:
via mobile

I posted my first comment on July 2, 2013 describing my side effects that followed immediately after receiving my first shot of PROLIA on May 24, 2013. Unfortunately, my condition is not improving at all... In addition, 3 days ago I got severe urine bladder infection and am taking antibiotic to get rid of it. Hope there will be no new side effects. I was a healthy active person and this poison PROLIA damaged my health, feeling very ill and tired coping with pain and discomfort.

REPLYSHAREREPORT
Was this helpful?      1  
7
Boots55 Says:

I have taken my first Prolia injection today. I have been searching many options, with fear and trembling. I have come to the conclusion personally, at 58 I would receive the injection and Like all drugs there are many side effects..our minds can be our worse demon...speaking of myself. I am at peace with my decision, and I know all will be well. However, I will keep you all inform if something does service.

REPLYSHAREREPORT
Was this helpful?      0  




Viewing page 1 of 1     Reply


More Discussions:

Prolia Injection Side Effects
Aprox 2 weeks after the prolia injection I started to experience nausea and weight loss. Also, loss of appetite and a ke... 15 replies
PROLIA INJECTIONS
AFTER READING ALL THE ABOVE, I DON'T KNOW IF I WANT A 2ND SHOT OF THIS STUFF !! I THOUGHT RECLAST WAS BAD ENOUGH, BU... 3 replies
Prolia injection. April 7th
This was my 3 prolia injection, right away the worst arthritic attack wrists & hands, exzema head, eye involvement, ... 1 reply
prolia injections and patient having chronic pancreatitis risk
I have had chronic pancreatitis since I was 22. years old and now am 67 years old,history of fractures,post menopausal o... 1 reply
Prolia drug injection
Prolia injection is a bad drug and doctors keep telling us its to build the bones its a lie it causes pain and suffering... 1 reply
Prolia third injection -beware
I am a female 68 years old usually very fit (aerobics swimming walking dancing) After this injection I had earache necka... 3 replies
steroid injections with prolia possible side effects
Have scoliosis and failed back syndrome. Have intrathecal prialt pump, rheumatoid arthritis, hip turned in, atrial fibri... 3 replies
My experience with Prolia Injection
I have read all the side effects about Prolia before I agreed to take the shot. My doctor convinced me to do so. I had t... 1 reply
Side Effects Following Prolia Injection
I am 60 yrs old and suffer from osteoarthritis, osteoporosis, and myofascial pain syndrome. After discussing with my end... 83 replies
injections of this med
does anyone have releif and for how long. Mine is coming back. Injections were for diagnoses of RSD. It was given in the... 3 replies


Post a Reply

No registration needed.
Simply fill out the form below.

 *

 *


 Optional, stays hidden.
Get notified when a reply is posted here.




4) Text Verification: *
Prevents SPAM.

Click here to show the question



This form will be submitted securely


TRUSTe

Discussion Thread Guidelines: Any participation in the discussion threads signifies your agreement with the Terms of Use and Privacy Policy. (1) Act civilized and be respectful towards others. No profanity, vulgarity or lewd / suggestive content is allowed. (2) Posts encouraging, facilitating, or seeking advice about the abuse of medications or other substances are prohibited. (3) Personal contact information (such as telephone numbers, email addresses, etc) is not allowed to appear on our discussion threads. (4) We do not allow our forums to be used for buying, selling, trading, or for the promotion of a product or service. (5) Posting external links to other web sites is not allowed without our prior approval. (6) We reserve the right to edit or remove content which we find objectionable to the community at our sole discretion.


Note: All times displayed are GMT - 7.

This information has been independently compiled and is for informational purposes only. It is not intended to be a substitute for medical advice from a qualified healthcare professional; nor is it intended to diagnose, treat, cure or prevent any disease. For more details please see the Medical Disclaimer. This page was last updated on 31 October 2013.

We are committed to your privacy.

Copyright © 2005-2018 All Rights Reserved. MedsChat® is a registered trademark of Limelight Innovations L.L.C. 501 S. Cherry St, Suite 1100, Denver, CO, 80246, USA